Oscillation properties of solutions of second order neutral differential equations with deviating arguments

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Second order neutral differential equations with deviating arguments of the form are studied and sufficient conditions are derived for every solution to be oscillatory. Application to hyperbolic equations is also considered.

Original languageEnglish
Pages (from-to)99-112
Number of pages14
JournalAnalysis (Germany)
Volume17
Issue number2-3
DOIs
Publication statusPublished - 1997 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Oscillation properties of solutions of second order neutral differential equations with deviating arguments'. Together they form a unique fingerprint.

Cite this